# SDR DHL98726004

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P005202
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NR 3 ENGINE OIL FILTER BY PASS LIGHT CAME ON.  AFTER RETRACTION OF GEAR, THE LIGHT WENT OUT.  OIL TEMPERATURE AND PRESSURE WERE NORMAL.  PERFORMED ALTERNATE PROCEDURES. REMOVED AND INSPECTED NR 3 OIL FILTER.  DEFERRED OIL FILTER BY PASS SWITCH PER MEL 79-2.
